Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase Aleve Caplets:

Aleve
Caplets

Rate this Product

Ratings powered by Social Grocery

Details

130.00 ct
SKU / UPC: 325866512550

Ingredients

Active Ingredient (in each tablet): Naproxen Sodium (220 mg) (Naproxen 200 mg). Inactive Ingredients: FD&C Blue 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Directions

Do not take more than directed. The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see warnings). Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 tablet every 8 to 12 hours while symptoms last; for the first dose you may take 2 tablets within the first hour; do not exceed 2 tablets in any 8- to12-hour period; do not exceed 3 tablets in a 24-hour period. Adults over 65 years: do not take more than 1 tablet every 12 hours. Children under 12 years: ask a doctor. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F).

Other Info

Manufacturer

Bayer HealthCare LLC

P.O. 1910 Morristown, NJ 07962-1910
800-395-0689

Drug Interactions & Precautions

Allergy Alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; shock; blisters; rash. If an allergic reaction occurs, s Ask a doctor or pharmacist before use if you are taking other drug containing an NSAID (prescription or nonprescription); taking a blood thinning (anticoagulant) or steroid drug; under a doctor's care for any serious condition; taking any other drug.